| Model Number |
WA64120C |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject device had a core needle fracture.The reported malfunction occurred during set up and inspection for use prior to an unspecified procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
E1: facility complete name: (b)(6) hospital.E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the load was too high when the pliers tip was clamped (for example, when a hard object was clamped with force), and a protective fracture occurred at the rear end, which is an overload protective fracture.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.